# SDR DLL10972310

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 1504741107
- Condition: Dented
- Location: Bs 649-629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE C1 DOOR SURROUND DOUBLER WAS FOUND DAMAGED BETWEEN FS 649 TO 669 AND BETWEEN STRINGERS 28 TO 30.  THE DAMAGE WAS  CUTOUT AND AN INTERNAL REPAIR DOUBLER INSTALLED PER ER/A    363096-14, REV A.
